Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4416
Title: On the sum of generators of analytic semigroups
Authors: Fuhrman, Marco
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Marco Fuhrman, "On the sum of generators of analytic semigroups", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 147-199.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
Abstract: Let A and B be generators of analytic semigroups in a Banach space. Under some conditions on the commutator of the resolvents of A and B, already considered in the literature and not implying relative boundedness, we prove that the closure of A + B (or a proper extension of it) also generates an analytic semigroup, and we characterize interpolation spaces related to it.
URI: http://hdl.handle.net/10077/4416
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat 
FuhrmanRendMat28s.pdf391.01 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

447
checked on Oct 23, 2018

Download(s)

194
checked on Oct 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.